Article citationsMore>>

J. Komlos, “A generalization of problem of Steinhaus,” Acta Mathematica Academiae Scientiarum Hungarica, Vol. 18, No. 1-2, 1967, pp. 217-229. doi:10.1007/BF02020976

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.